Dan GOREAC

  • Fiche
  • Publications

Nom: GOREAC
Prénom: Dan
Site: UPEM
Bureau: 4B 015
Téléphone: +33 1 60 95 75 27
Situation: Permanent
Statut: Maître de conférences
Équipe de recherche: Probabilités et statistiques
Courriel: dan.goreac [at] u-pem.fr
Page personnelle: http://goreac.eu/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • Controllability Issues for Randomly Switching Piecewise Linear Markov Processes
    The 20th World Congress of the International Federation of Automatic Control (IFAC2017) 50 1 (2017) 3871 - 3876     
  • Abel-type Results for Controlled Piecewise Deterministic Markov Processes
    Dynamical Systems and Differential Equations, DCDS Supplement 25 1 (2017) 83--100     
  • Infection Time in Multistable Gene Networks. A Backward Stochastic Variational Inequality with Nonconvex Switch-Dependent Reflection Approach
    Set-Valued and Variational Analysis (2016)      
  • Controllability Metrics on Networks with Linear Decision Process-type Interactions and Multiplicative Noise
    SIAM Journal on Control and Optimization 54 6 (2016) 3126-3151     
  • Optimality Issues for a Class of Controlled Singularly Perturbed Stochastic Systems
    Journal of Optimization Theory and Applications 168 1 (2016) 22--52     
  • A Piecewise Deterministic Markov Toy Model for Traffic/Maintenance and Associated Hamilton-Jacobi Integrodifferential Systems on Networks
    Applied Mathematics and Optimization 74 2 (2016) 375–421     
  • Approximate and Approximate Null-Controllability of a Class of Piecewise Linear Markov Switch Systems
    Systems and Control Letters 96 (2016) 118–123     
  • Nonequivalence of Controllability Properties for Piecewise Linear Markov Switch Processes
    ETAMM 2016 - Emerging Trends in Applied Mathematics and Mechanics 57 (2016) 37-47     
  • Control Problems via occupational measures
    Perpignan's Days on Applied Mathematics (2015)      
  • Algebraic Invariance Conditions in the Study of Approximate (Null-)Controllability of Markov Switch Processes
    Mathematics of Control, Signals, and Systems 27 4 (2015) 551--578     
  • A Note on General Tauberian-type Results for Controlled Stochastic Dynamics
    Electronic Communications in Probability 20 (2015) 1-12     
  • Asymptotic Control for a Class of Piecewise Deterministic Markov Processes Associated to Temperate Viruses
    SIAM Journal on Control and Optimization 53 4 (2015) 1860–1891     
  • Existence of Asymptotic Values for Nonexpansive Stochastic Control Systems
    Applied Mathematics and Optimization 70 1 (2014) 1--28     
  • Min-max control problems via occupational measures
    Optimal Control Applications and Methods (2014) pages 340-360, May/June 2014     
  • Uniform Assymptotics in the Average Continuous Control of Piecewise Deterministic Markov Processes : Vanishing Approach
    ESAIM: PROCEEDINGS AND SURVEYS 45 (2014) 168-177     
  • Controllability Properties of Linear Mean-Field Stochastic Systems
    Stochastic Analysis and Applications 32 2 (2014) 280 - 297     
  • UNIFORM ASSYMPTOTICS IN THE AVERAGE CONTINUOUS CONTROL OF PIECEWISE DETERMINISTIC MARKOV PROCESSES : VANISHING APPROACH
    Journées SMAI 2013 45 (2013) 168-177     
  • An LP Approach to Dynamic Programming Principles for Stochastic Control Problems with State Constraints
    Nonlinear Analysis: Theory, Methods and Applications 77 (2013) 59-73     
  • Discontinuous control problems with state constraints : Linear formulations and dynamic programming principles
    Journal of Mathematical Analysis and applications 402 2 (2013) 635--647     
  • A note on the controllability of jump diffusions with linear coefficients
    IMA J Math Control Info 29 3 (2012) 427-435     
  • A note on linearization techniques via occupational measures for deterministic and stochastic control
    Colloque Fédération Normandie- Mathématiques Edp-Normandie. Le Havre 2012 (2012) 133-142     
  • A note on linearization methods and dynamic programming principles for stochastic discontinuous control problems
    Electronic Communications in Probability 17 (2012)      
  • Some applications of linear programming formulations in stochastic control
    Journal of Optimization Theory and Applications 155 2 (2012) 572-593     
  • Linearization Techniques for Controlled Piecewise Deterministic Markov Processes; Application to Zubov's Method
    Applied Mathematics & Optimization 66 2 (2012) 209-238     
  • Linearization techniques for $\mathbb{L}^{\infty}$-control problems and dynamic programming principles in classical and $\mathbb{L}^{\infty}$-control problems
    ESAIM: Control, Optimisation and Calculus of Variations 18 3 (2012) 836-855     
  • Viability, invariance and reachability for controlled piecewise deterministic Markov processes associated to gene networks
    ESAIM: Control, Optimisation and Calculus of Variations 18 2 (2012) 401-426     
  • On Linearized Formulations for Control Problems with Piecewise Deterministic Markov Dynamics
    Seventh Congress of Romanian Mathematicians 5 54 (2011) 131-144     
  • Viability of stochastic semi-linear control systems via the quasi-tangency condition
    IMA Journal of Mathematical Control and Information 28 3 (2011) 391--415     
  • Stochastic Optimal Control and Linear Programming Approach
    Applied Mathematics & Optimization 63 2 (2011) 257-276     
  • Mayer and optimal stopping stochastic control problems with discontinuous cost
    Journal of Mathematical Analysis and applications 380 1 (2011) 327-342     
  • Discontinuous control problems for non-convex dynamics and near viability for singularly perturbed control systems
    Nonlinear Analysis: Theory, Methods and Applications 73 8 (2010) 2699-2713     
  • Approximate Controllability for Linear Stochastic Differential Equations in Infinite Dimensions
    Applied Mathematics and Optimization 60 1 (2009) 105--132     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne